May 18, 2003
doc i'm concerned with decreasing wbc count over the past year inspite of slowley rising cd4's .???
Response from Dr. Holodniy
This could be related to certain medications, or other ongoing medical illnesses or infections.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Can I Take Amoxicillin For Vaginal Infections?
- How Do You Get Rid Of Vaginal Cysts?
- Difference In Hiv Risk Between Kiss And Insertive Oral Sex
- Does Syphilis Affect Hiv Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.